# SDR QXEA2021012000019

- Difficulty date: January 18, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 44,926 hours, 47,768 cycles
- Engine: Pwc PW150A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Part time: 41,127 hours, 43,543 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AROUND 13,000 NOTICED NR 2 ENGINE OIL PRESS WARNING LIGHT ILLUMINATED + OIL PRESS FLUCTUATING RAPIDLY.  WENT FROM NORMAL GREEN ARC TO RED MIN LINE.   OIL TEMPT WAS NORMAL ONLY CAUTION LIGHT WAS NR 2 ENGINE OIL PRESS WARN 65PSI-31PSI.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  REMOVED FROM SERVICE.  REMOVED NR 2 ENGINE OPERATIONS CHECKS AND FUNCTIONAL CHECKS GOOD.  A/C RETURNED TO SERVICE.  AIRCRAFT RETURNED TO SERVICE.
